CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Energy and quadratic invariants preserving (EQUIP) multi-symplectic methods for Hamiltonian wave equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 418, 页码: 18
Authors:  Chen, Chuchu;  Hong, Jialin;  Sim, Chol;  Sonwu, Kwang
Favorite  |  View/Download:5/0  |  Submit date:2020/10/12
Hamiltonian wave equations  Energy preservation  EQUIP multi-symplectic methods  
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114-143
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Multisymplectic formulation  Hamiltonian PDEs  local discontinuous Galerkin method  numerical flux  conservation law  
Explicit K-symplectic algorithms for charged particle dynamics 期刊论文
PHYSICS LETTERS A, 2017, 卷号: 381, 期号: 6, 页码: 568-573
Authors:  He, Yang;  Zhou, Zhaoqi;  Sun, Yajuan;  Liu, Jian;  Qin, Hong
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Lorentz force equation  K-symplectic integrator  Splitting method  Hamiltonian splitting  Energy preservation  
A family of new explicit, revertible, volume-preserving numerical schemes for the system of Lorentz force 期刊论文
PHYSICS OF PLASMAS, 2016, 卷号: 23, 期号: 12, 页码: 8
Authors:  Tu, Xiongbiao;  Zhu, Beibei;  Tang, Yifa;  Qin, Hong;  Liu, Jian;  Zhang, Ruili
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Preservation of physical properties of stochastic Maxwell equations with additive noise via stochastic multi-symplectic methods 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 306, 页码: 500-519
Authors:  Chen, Chuchu;  Hong, Jialin;  Zhang, Liying
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stochastic Maxwell equations  Stochastic Hamiltonian partial differential equations  Dissipative property of averaged energy  Conservation law of averaged divergence  Stochastic multi-symplectic method  
Geometric integrators for multiple time-scale simulation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 19, 页码: 5379-5403
Authors:  Jia, ZD;  Leimkuhler, B
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Multi-symplectic Runge-Kutta methods for nonlinear dirac equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2006, 卷号: 211, 期号: 2, 页码: 448-472
Authors:  Hong, JL;  Li, C
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multi-symplectic Runge-Kutta methods  conservation laws  nonlinear dirac equations